# SDR DHL2004805005

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

25 MIN AFTER SETTING CRUISE THRUST, FL 360, ENGINE NR 1 FLAMED OUT. ENGINE INSTRUMENTS NORMAL, DESCENDED TO FL 240 AND INITIATED IN-FLIGHT ENGINE START PROCEDURE, ENGINE START NORMAL, CLIMBED BACK TO FL 360. ALL ENGINE INDICATIONS NORMAL. COMPLETED ALL EMERGENCY CHECKLIST AND ABNORMAL PROCEDURES IAW SOP.  REPLACED NR 1 ENGINE DRIVEN FUEL PUMP IAW M/M 73-10-1. ALSO REPLACED FUEL FILTER (MAIN) IAW M/M 73-11-10 (P/N: NR CH0697101552M00 FILTER) PERFORMED SUCCESSFUL LEAK CHECK AND MAX. POWER ASSURANCE RUN (ALL PARAMETERS WITHIN LIMITS) IAW JRH 11.8 AND 13.3.  AIRCRAFT OK FOR SERVICE.
